BROWSE

Related Scientist

Researcher

최성락
기하학 수리물리 연구단
more info

On partially ample divisors

Cited 1 time in webofscience Cited 0 time in scopus
1,368 Viewed 96 Downloaded
Title
On partially ample divisors
Author(s)
Choi , Sung Rak
Publication Date
2014-10
Journal
MATHEMATISCHE NACHRICHTEN, v.287, no.14-15, pp.1632 - 1641
Publisher
WILEY-V C H VERLAG GMBH
Abstract
Partially ample divisors are defined by relaxing the different conditions that characterize the ample divisors.We prove that for nef and big divisors such notions coincide.We also prove that the partial ampleness of big divisors are preserved in the positive parts of the Fujita-Zariski decomposition.
URI
https://pr.ibs.re.kr/handle/8788114/1453
ISSN
0025-584X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
184_기하_학수리물리연구단_SRC_On_partially_ample_diviso.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse